Discussions that mention allegra

Allergies board


I have been on daily allergy medications for the past 12 years. This last 1 1/2 years, I have had 4 occassions that I have had to discontinue their use at least 5 days before allergy testing and before starting new vials of immunotherapy serum. Each of the times I was off the medications, I started breaking out in hives on about day 3. Last week, it happened again. I am not one to typically break out in hives so this does cause me some concern, as well as discomfort from the hives. Has anyone had any experience with this or heard of this happening before? Should I be concerned?

Current allergy medications: Discontinued before testing- Allegra, Astelin, Flonase; still took Singulair

Known allergies: Trees (mild), dust mites (moderate), molds (extreme), cats and dogs (extreme-currently don't have pets), grasses (moderate-extreme), weeds (moderate-extreme)